cueno

          

Name: ANTHONY L. CUENO

Rank: ASSISTANT PROFESSOR 1

Highest Degree: MS MATHEMATICS

Specialization: GRAPH THEORY

Research Interest: GRAPH THEORY

Publication: 

Buhat, C.A.H.; Talabis, D.A.S.J.; Cueno, A.L.; Gavina, M.K.A.; Babierra, A.L.; Cuaresma, G.A.; Rabajante, J.F. Stochasticity in the Parasite-Driven Trait Evolution of Competing Species Masks the Distinctive Consequences of Distance Metrics. Processes 2017, 5, 74.

Cueno, A. L., Rabajante, J. F., & Gavina, M. K. A. (2017). Oscillation  Propagation in a two-dimensional lattice of mutually-repressive  nodes. Manila Journal of Science, 10, 1-15.


Last Updated on Wednesday, 13 December 2017 04:13

Free business joomla templates